# SDR HNAA2013111500574

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 69,540 hours, 78,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXHAUST ODOR IN COCKPIT.  RAN BOTH ENGINES AND BLEEDS.  RAN ALL DEICE SYSTEMS. CHECKED ALL CIRCUIT BREAKERS.  CHECKED ALL AVIONICS SYSTEMS. ALL CHECKED GOOD. NO EVIDENCE OF SMOKE OR EXHAUST ODOR.  ALL COCKPIT LIGHTING CHECKED GOOD.
